# SDR EVCA20220825001

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N239AE
- Make and model: Bell 206L-1
- Aircraft serial: 45367
- Aircraft time: 35,993 hours, 14,822 cycles
- Engine: Allsn 250C30
- Engine time: 9,543 hours, 15,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN HOVER AND WHEN BANKING RIGHT. PILOT COULD NOT SMELL FUEL. ONE CREW CAN SMELL FUEL IN AFT CABIN. NO FUEL LEAKS PRESENT. CANNOT SEAL HOSE ON END TO LEAK CHECK
